# SDR QXEA2017101700627

- Difficulty date: October 14, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 961 hours, 481 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, A PASSENGER NOTED FLUID LEAKING AROUND RIGHT ENGINE PYLON.  PILOTS CHECKED AND IT APPEARS TO BE FUEL. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE.
